# SDR SWAA2020052643452

- Difficulty date: April 17, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 41,140 hours, 24,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO; INTERCOSTAL UNDER ZEE PLATE AT STATION 767; WL 157 AND RBL 20 HAS CORROSION AROUND FASTENER HOLES.  REMOVED CORROSION IAW SRM 51-10-02. CHECKED LIMITS. ORIG MATERIAL 0.032'; LOSS 0.005'; REMAINING MATERIAL 0.027'. OUT OF LIMITS IAW SRM 53-00-53-1A-2 FIG 103 DET E; LOCATED; DRILLED; AND INSTALLED NEW INTERCOSTAL IAW SRM 51-40-05 AND 51-40-02. P/N 146A7505-12.
